New bad lines in R[x, y] and optimization of the Epimorphism Theorem

Vénéreau, Stéphane. (2006) New bad lines in R[x, y] and optimization of the Epimorphism Theorem. Journal of Algebra, Vol. 302, H. 2. pp. 729-749.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5249004

Downloads: Statistics Overview


We give necessary and sufficient conditions on a commutative ring with unity R so that the following holds: any polynomial f in R[x, y] such that R[x, y]/(f) similar or equal to R-[1] (a line for short) is a variable (= alpha(x) for some automorphism alpha:R[x, y] -< R[x, y]). The main ingredient here is the construction of new bad lines (lines which are not variables).
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Kraft)
UniBasel Contributors:Vénéreau, Stéphane
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Academic Press
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:22 Mar 2012 14:27
Deposited On:22 Mar 2012 13:57

Repository Staff Only: item control page